# SDR UIEA201000113

- Difficulty date: August 5, 2009
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,951 hours, 10,043 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - T/E CAVITY FIXED PANEL (OTBD OF NR 12 SPOILER) OTBD ATTACH ANGLE CRACK AT AFT SECTION.  RT WING T/E CAVITY UPER FIXED PANEL OTBD OF  NR 12 SPOILER OTBD UPPER ATTACH CRACKED ANGLE REPAIRED IAW SRM 51-70-12, FIG 201 REPAIR 1.
